Notes on model theory of modules over Dedekind domains

Lorna Gregory, Ivo Herzog, Carlo Toffalori

Research output: Contribution to journalArticlepeer-review

Abstract

We associate a formal power series to every pp-formula over a Dedekind domain and use it to study Ziegler spectra of Dedekind domains $R$ and $\widetilde{R},$ where $R$ a subring of $\widetilde{R}$, with particular interest in the case when $\widetilde{R}$ is the integral closure of $R$ in a finite dimensional separable field extension of the field of fractions of $R$.
Original languageEnglish
Pages (from-to)11–39
Number of pages29
JournalBollettino dell’Unione Matematica Italiana
Volume17
Early online date3 Jul 2023
DOIs
Publication statusPublished - Mar 2024

Keywords

  • Dedekind Domain
  • locally bounded pp-formula
  • Poincare series
  • Dedekind domain
  • Poincaré series
  • Locally bounded pp-formula
  • 03C60

Cite this